# SDR CALA2023122603736

- Difficulty date: December 21, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N18112
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27302
- Aircraft time: 100,399 hours, 23,737 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Transmitter
- Part number: CU41093009
- Part serial: AC0112
- Condition: Faulty
- Location: Sta 231
- Part time: 100,376 hours, 23,730 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

R ENG POWER DOES NOT  ACCELERATE TO  DIRECTED POWER SETTING AT C LB POWER PAGE SHOWS DIFFERENCE BETWEEN COMMANDED AND ACTUAL. PERFORMED TAKE OFF POWER TEST 13 REF AMM TASK ADDED PARTS LIST FOR AOG PURPOSES DUE TO NIS 71-00-00-715-223-R03, #2 ENGINE WILL NOT MAKE TAKE OFF EPR OF 1.78, MAX EPR. 1.39 NO EICAS FAULTS, @ 1.08 EPR #2 ENGINE EPR COMMAND SECTOR ARCH SHOWS COMMANDED AND ACTUALS, PERFORMANCE  REMOVED R ENG THRUST LEVER ANGLE TRANSDUCER REF AMM 73-21-09-004-001-R00 INSTALLED R ENG THRUST LEVER ANGLE TRANSDUCER REF AMM 73-21-09-404-008-R00.  THRUST LEVER TRANSDUCER TEST GOOD.
